MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV10F45/80
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 28mm amplatzer septal occluder was chosen to close an atrial septal defect (asd) using a 10f amplatzer trevisio intravascular delivery system.The device was prepared by the physician and loaded into the delivery system.Before the delivery system was inserted into the patient, the device could safely exit the loader and was then reinserted into the loader.Once the device was inside the patient, the left disc was deployed in the left atrium and the right disc was released in the right atrium.The positioning was not satisfactory, so the device was recaptured twice.Once the left disc was deployed again, it opened with the distal nose portion towards the waist, almost resembling a flower shape.When the device was attempted to be recaptured, the device would not recapture into the sheath.The device was mostly recaptured but not entirely.A wire was used to remove the sheath and the device from the patient.There was no interaction with cardiac structures during deployment.There was no angulation or kink noted in the delivery system.The devices were replaced with a new 28mm amplatzer septal occluder and 10f amplatzer trevisio intravascular delivery system, and the procedure was completed successfully.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was discharged.
 
Additional Manufacturer Narrative
An event of retraction problem was reported.The device was received for investigation; however, the reported retraction problem could not be replicated in a testing environment due to the returned conditions of the device (damage (product quality problem) on the sheath and loading system).Additionally, it was observed that the sheath and loading system were damaged.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the available information, the cause for the report retraction problem could not be determined.The observed damage sheath and loading system could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20925791
Report Number2135147-2024-06347
Device Sequence Number8286095
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public(01)05415067030948(17)270131(10)10226053
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ATV10F45/80
Device Lot Number10226053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER SEPTAL OCCLUDER, 9-ASD-028
Patient SexUnknown